Show simple item record

dc.contributor.authorBurdzy, Krzysztof
dc.contributor.authorBass, Richard F.
dc.date.accessioned2005-11-18T18:05:57Z
dc.date.available2005-11-18T18:05:57Z
dc.date.issued1991-09
dc.identifier.citationBass, R.F. & K. Burdzy. (1991). A boundary Harnack principle in twisted Hölder domains. Annals of Mathematics, 134(2), 253-276.en
dc.identifier.urihttp://hdl.handle.net/1773/2169
dc.description.abstractThe boundary Harnack principle for the ratio of positive harmonic functions is shown to hold in twisted Hölder domains of order [alpha] for [alpha is an element of the set](1/2, 1]. For each [alpha is an element of the set] (0, 1/2), there exists a twisted Hölder domain of order [alpha] for which the boundary Harnack principle fails. Extensions are given to L-harmonic functions for uniformly elliptic operators L in divergence form.en
dc.description.sponsorshipResearch partially supported by NSF grants DMS–8822053 and DMS–8901255.en
dc.format.extent196885 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherAnnals of Mathematicsen
dc.subjectboundary Harnack principleen
dc.subjectHölder domainsen
dc.subjecttwisted Hölder domainsen
dc.subjectconditioned Brownian motionen
dc.subjecth-processesen
dc.subjectharmonic functionsen
dc.subjectHarnack principleen
dc.titleA boundary Harnack principle in twisted Hölder domainsen
dc.title.alternativeBoundary Harnack principleen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record